# SDR SWIA202056312

- Difficulty date: December 17, 2020
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING SCREWS UNDER FLOOR PANEL 262DRF PRESSURE FLOOR RT SIDE SILL FOUND GOUGE BETWEEN FS 484.00 AND 499.00.  (MARKED WITH RED TAPE) (C-CHECK) RO 2/17/2021.  REPAIRED FLOOR SILL GOUGES UNDER FLOOR PANEL 262DRF PRESSURE FLOOR RT BETWEEN FS 484.00 AND 499.00.  IAW MHIRJ REO 601R-53-41-2840 REV --  DATE 2021-01-21.  AIRCRAFT WEIGHT NOT AFFECTED BY REPAIR, PRESSURE CHECK GOOD AT THIS TIME, 337 AND SKYCARD 51-900-1003-SKY COMPLIED WITH. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
